A 28-year-old male asked:
What can i do if the sugar in gatorade made my akathisia worsen? i am on 80 mg geodon (ziprasidone). it's been four hours since and the effect of akathisia lingers
1 doctor answer • 1 doctor weighed in
Pediatrics 34 years experience
Hmmm....: Gatorade is not required for life. It has only been around for 50 years or so. Humans have many other beverage options. If one thinks the Gatorade is causing symptoms, he or she can stop drinking Gatorade, and find a suitable replacement drink.
Created for people with ongoing healthcare needs but benefits everyone.
1.1k viewsAnswered >2 years ago
Last updated Jul 30, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.